Alert archive / Oklahoma / River Flood Warnings in 2012

River Flood Warning 17, NWS Tulsa, OK

March 20, 2012Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 20, 2012, 4:50 AM CDT for Muskogee County, Oklahoma. It took effect at Mar 20, 2012, 8:12 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 4:50 AM CDT (09:50 UTC)
In effect from
Mar 20, 2012, 8:12 PM CDT
Expired
Mar 21, 2012, 2:45 AM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.14 ft at Mar 20, 2012, 11:00 PM CDT.

actionminormoderate20253003/2003/2103/22
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WGUS44 KTSA 200950
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-201750-
/O.NEW.KTSA.FL.W.0017.120320T2257Z-120321T2209Z/
/MKGO2.1.ER.120320T2257Z.120321T0600Z.120321T1609Z.NO/
450 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 400 AM TUESDAY THE STAGE WAS 21.11 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 
  29.0 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING OCCURS.  A BOATING 
  MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
4 follow-up statements
479 
WGUS84 KTSA 201334
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 AM CDT TUE MAR 20 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-202134-
/O.EXT.KTSA.FL.W.0017.120320T2251Z-120322T0100Z/
/MKGO2.1.ER.120320T2251Z.120321T1200Z.120321T1900Z.NO/
834 AM CDT TUE MAR 20 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM TUESDAY THE STAGE WAS 22.39 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 
  29.4 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING OCCURS.  A BOATING 
  MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
596 
WGUS84 KTSA 201921
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT TUE MAR 20 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-210321-
/O.EXT.KTSA.FL.W.0017.120321T0112Z-120321T1821Z/
/MKGO2.1.ER.120321T0112Z.120321T0600Z.120321T1221Z.NO/
221 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* FROM THIS EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 PM TUESDAY THE STAGE WAS 24.39 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 28.8 
  FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING OCCURS.  A BOATING 
  MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
470 
WGUS84 KTSA 210236
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 PM CDT TUE MAR 20 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-211036-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-120321T1820Z/
/MKGO2.1.ER.120321T0529Z.120321T0600Z.120321T1220Z.NO/
936 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 PM TUESDAY THE STAGE WAS 25.97 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO 
  AROUND 28.3 FEET BY DAWN WEDNESDAY. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE LATER WEDNESDAY MORNING.
* IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING OCCURS.

$$
805 
WGUS84 KTSA 210745
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT WED MAR 21 2012


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC037-211526-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-120321T1526Z/
/SPCO2.2.ER.120320T0938Z.120320T1511Z.120321T0926Z.NO/
245 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM WEDNESDAY THE STAGE WAS ESTIMATED AT 22.50 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING AFFECTS PASTURELANDS AND
  OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE.  BARNS AND 
  OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING.



$$

OKC113-143-210815-
/O.CAN.KTSA.FL.W.0007.000000T0000Z-120321T1012Z/
/SPEO2.1.ER.120320T1417Z.120320T2200Z.120321T0325Z.NO/
245 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BIRD CREEK NEAR SPERRY.
* AT  100 AM WEDNESDAY THE STAGE WAS 19.34 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE EVENING.
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

OKC143-211347-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-120321T1347Z/
/OWSO2.1.ER.120320T1342Z.120320T1900Z.120321T0747Z.NO/
245 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM WEDNESDAY THE STAGE WAS 18.54 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY BEFORE DAWN .
* IMPACT...AT 18.0 FEET...MINOR FLOODING OCCURS AT MOHAWK PARK AND 
  ALONG 56TH STREET NORTH NEAR MINGO ROAD.

$$

OKC131-143-211544-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-120322T0349Z/
/CVLO2.1.ER.120320T1549Z.120320T2330Z.120321T2149Z.NO/
245 AM CDT WED MAR 21 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 AM WEDNESDAY THE STAGE WAS 27.35 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  COUNTY 
  ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$

OKC101-210815-
/O.CAN.KTSA.FL.W.0017.000000T0000Z-120321T1820Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
245 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* AT  100 AM WEDNESDAY THE STAGE WAS 26.14 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE CRESTED BELOW FLOOD 
  STAGE AT 26.2 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 27.0 FEET...NO FLOODING OCCURS BUT LOW LYING 
  AGRICULTURAL AREAS MAY BE THREATENED. CONTINUE TO MONITOR LATER 
  FORECASTS. 

$$

OKC001-210815-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-120321T2100Z/
/WTTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
245 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  100 AM WEDNESDAY THE STAGE WAS 11.67 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CREST BELOW FLOOD 
  STAGE AT 12.3 FEET THIS MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE MAKES THE RIVER UNSAFE
  FOR FLOATING.

$$

OKC021-210815-
/O.CAN.KTSA.FL.W.0010.000000T0000Z-120322T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
245 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* AT  100 AM WEDNESDAY THE STAGE WAS  8.93 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD
  STAGE AT 10.7 FEET THURSDAY BEFORE DAWN.
* IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER IS TOO HAZARDOUS 
  DUE TO STRONG TURBULENCE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 20, 3:59 AM CDT, 51 minutes earlier.

Area forecast discussion, Mar 20, 3:59 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT TUE MAR 20 2012

.DISCUSSION...
SIGNIFICANT FLOOD EVENT ONGOING THIS MORNING AS AREAS OF RAIN
WITH EMBEDDED THUNDERSTORMS CONTINUE TO SPREAD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. UPPER LOW CURRENTLY OVER FAR WEST
TEXAS WILL CONTINUE TO SLOWLY MOVE EAST...BECOMING MORE CUTOFF
WITH TIME. IN RESPONSE...SURFACE LOW PRESSURE IS EXPECTED TO
DEVELOP OVER SOUTHEAST OKLAHOMA THIS MORNING. AS SURFACE LOW
BEGINS TO LIFT NORTH...FRONTAL BOUNDARY WILL SHARPEN AND PROVIDE
THE FOCUS FOR ANOTHER ROUND OF SHOWERS/THUNDERSTORMS ACROSS
EASTERN OKLAHOMA/NORTHWEST ARKANSAS. ANY STORMS ALONG/EAST OF THE
BOUNDARY THIS AFTERNOON HAVE THE POTENTIAL TO BE SEVERE WITH
DAMAGING WINDS. COULD ALSO SEE A LIMITED TORNADO THREAT ALONG/EAST
OF MESO LOW TRACK...DEPENDING ON HOW MUCH SURFACE INSTABILITY
DEVELOPS. AN ADDITIONAL 3 TO 4 INCHES OF PRECIPITATION WILL BE
POSSIBLE THROUGH TONIGHT...CREATING POTENTIALLY DANGEROUS FLOODING
CONDITIONS. BOUNDARY SHOULD BEGIN TO SHIFT EAST TONIGHT WITH THE
HEAVIER RAINFALL ENDING.

MUCH OF THE AREA WILL LIKELY BECOME DRY SLOTTED ON WEDNESDAY AS
UPPER LOW PIVOTS DIRECTLY OVER OKLAHOMA. BETTER THUNDERSTORM
CHANCES WILL LIKELY OCCUR ON THURSDAY AS LOW LEVEL MOISTURE
INCREASES MODESTLY. STEEP LAPSE RATES IN ASSOCIATION WITH COLD
CORE LOW COULD PROVIDE ENOUGH INSTABILITY FOR A FEW HAIL PRODUCING
STORMS.

REMAINDER OF THE FORECAST STAYED CLOSE TO THE GFS...WHICH IS IN
GOOD AGREEMENT WITH THE ECMWF SOLUTION. UPPER LOW WILL LIFT
NORTHEAST TOWARDS THE GREAT LAKES REGION WITH A WARMING TREND INTO
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  47  66  44 / 100  30  40  50
FSM   68  50  61  46 / 100  40  50  40
MLC   69  44  67  47 / 100  20  30  40
BVO   63  41  62  40 / 100  30  50  50
FYV   70  47  62  41 / 100  50  60  50
BYV   73  54  62  43 / 100  60  80  50
MKO   65  47  64  45 / 100  30  40  40
MIO   69  50  63  44 / 100  40  60  50
F10   66  47  64  46 / 100  20  40  40
HHW   69  47  66  46 / 100  30  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....12
Hazardous weather outlook, Mar 20, 12:10 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT MON MAR 19 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1210 AM CDT MON MAR 19 2012

...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
   TONIGHT THROUGH WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
 	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO
TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE
THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST
OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL
RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
THE MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING
AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS
EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR
DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING.
PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE
AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT
WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER
PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM
CONVECTIVE TRENDS BECOME MORE CERTAIN.

THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES
MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER.
IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 19, 11:01 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   BROADCAST MEDIA

            TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.

&&

AEJ
Local storm report, Mar 19, 11:05 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
03/19/2012                   LE FLORE           OK   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
            SIDE OF PANAMA.

&&

AEJ
Local storm report, Mar 19, 11:46 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

1015 PM     TSTM WND DMG     CHESTER                 35.68N 94.18W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED.

&&

AEJ
Local storm report, Mar 20, 12:21 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     5 E TULSA               36.13N 95.83W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
            EAST AVENUE IN TULSA

0240 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
03/19/2012                   MAYES              OK   LAW ENFORCEMENT

            SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.

0250 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
03/19/2012                   TULSA              OK   PUBLIC

            STRANDED VEHICLES NEAR 81ST AND ELWOOD

0300 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
03/19/2012                   TULSA              OK   PUBLIC

            WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
            BIXBY.

0330 PM     FLASH FLOOD      CHOUTEAU                36.19N 95.34W
03/19/2012                   MAYES              OK   EMERGENCY MNGR

            STREET AND ROAD FLOODING NEAR CHOUTEAU

0340 PM     FLASH FLOOD      5 SSW TULSA             36.07N 95.96W
03/19/2012                   TULSA              OK   LAW ENFORCEMENT

            ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.

0433 PM     FLASH FLOOD      5 W TULSA               36.13N 96.01W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
            FLOODING.

0730 PM     HAIL             WHITEFIELD              35.25N 95.24W
03/19/2012  E1.75 INCH       HASKELL            OK   EMERGENCY MNGR

0858 PM     FLASH FLOOD      2 N OKAY                35.88N 95.32W
03/19/2012                   WAGONER            OK   BROADCAST MEDIA

            STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
            NORTH OF OKAY.

0925 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
03/19/2012                   CHEROKEE           OK   EMERGENCY MNGR

            TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
            HIGH WATER.

0930 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
03/19/2012                   LE FLORE           OK   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
            SIDE OF PANAMA.

0950 PM     TSTM WND DMG     UNIONTOWN               35.58N 94.44W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
            OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.

0950 PM     TSTM WND DMG     MULDROW                 35.41N 94.60W
03/19/2012                   SEQUOYAH           OK   LAW ENFORCEMENT

            BARN BLOWN INTO HOUSE.

0956 PM     TSTM WND GST     UNIONTOWN               35.58N 94.44W
03/19/2012  E60.00 MPH       CRAWFORD           AR   EMERGENCY MNGR

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   BROADCAST MEDIA

            TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
            UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
            ESTIMATED.

1000 PM     TSTM WND DMG     ROLAND                  35.42N 94.51W
03/19/2012                   SEQUOYAH           OK   EMERGENCY MNGR

            POWER POLE AND TREES DOWN IN ROLAND.

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

1015 PM     TSTM WND DMG     CHESTER                 35.68N 94.18W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:10 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg6 hr
Mar 19, 7:16 PM CDTTornado WarningTSAHaskell, Muskogee29 min
Mar 19, 7:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Pittsburg23 min
Mar 19, 7:48 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah42 min
Mar 19, 7:56 PM CDTTornado WarningTSACherokee, Haskell, Muskogee, Sequoyah34 min
Mar 19, 8:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha43 min
Mar 19, 8:21 PM CDTRiver Flood WarningTSAChoctaw25 hr
Mar 19, 8:23 PM CDTRiver Flood WarningTSAPushmataha56 hr
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg, Pushmataha61 min
Mar 19, 8:32 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah28 min
Mar 19, 8:34 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah6 hr
Mar 19, 8:51 PM CDTTornado WarningTSAAdair, Cherokee, Sequoyah39 min
Mar 19, 9:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more41 min
Mar 19, 9:24 PM CDTSpecial Weather StatementTSADelaware36 min
Mar 19, 9:33 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pushmataha6 hr
Mar 19, 9:41 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah6 hr
Mar 19, 9:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah61 min
Mar 19, 10:54 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more12 hr
Mar 20, 12:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner10 hr
Mar 20, 12:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg10 hr
Mar 20, 2:05 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah12 hr
Mar 20, 2:09 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSARogers, Tulsa42 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAOsage, Tulsa24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSATulsa30 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAAdair24 hr
Mar 20, 3:06 AM CDTRiver Flood WarningTSANowata18 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSAOttawa5 days
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore24 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore3 days
Mar 20, 6:16 AM CDTFlash Flood WarningTSACraig, Nowata, Rogers, Tulsa, Washington8 hr
Mar 20, 8:38 AM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr
Mar 20, 8:51 AM CDTRiver Flood WarningTSAOttawa18 hr
Mar 20, 10:54 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more3 hr
Mar 20, 10:57 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg3 hr
Mar 20, 11:02 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner3 hr
Mar 20, 11:13 AM CDTRiver Flood WarningTSASequoyah16 hr
Mar 20, 1:51 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more8 hr
Mar 20, 1:55 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah8 hr
Mar 20, 1:59 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more8 hr
Mar 20, 2:04 PM CDTAreal Flood WarningTSACraig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more32 hr

Nearby

River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.